# SDR QXEA2012121101647

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN LANDING FOR ACCESS PANEL 621ET HAS AREAS OF CORROSION. BLENDED OUT CORROSION IAW RD 8/4-57-441 MIN THICKNESS NOTED .151, CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-40-02-01.  DAMAGE FOUND TO BE WITH IN LIMITS RD 8/4-57-1972. COMPLIED WITH TC RD 8/4-57-1972.
